# SDR 2006FA0000576

- Difficulty date: June 6, 2006
- Submitted: June 13, 2006
- Operation: General aviation
- Aircraft: N746C
- Make and model: Cirrus SR22
- Aircraft serial: 0413
- Engine: Cont IO550*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Condition: Split
- Location: Nr 4 Cylinder
- Part time: 699 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRU STUD NUT SPLIT ON NR 4 CYLINDER TOP THRU STUD.  (K)
